# SDR AALA20130204008

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 82,355 hours, 13,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY (EMP) SEAT MOUNTED LIGHTS AT SEATS 22 TO 24 RIGHT SIDE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY.  OPS CHECKED NORMAL.
